# SDR CALA2024110701060

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 66,841 hours, 29,428 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS LOUD SQUEALNOISE FROM LEFT OVERWINGEXIT AREA. PRESSURIZED AIRCRAFT TO 3 PSI AND COULD HEAR AIR LEAKING FROM THE TOP AFT CORNER OF THE AFT LH OVER WING EXIT FROM INSIDE THE AICRAFT AS WELL AS LOUDLY FROM THE OUTSIDE REF AMM 05-53-00-780-001-A01 REQUIRES FURTHER TROUBLE SHOOTING SUSPECT ADD EMP:U410711,U388283 SEAL UPON BEGINNING TROUBLESHOOTING FOUND NO DEFECTS IN THE SEAL, FRAME, FILLER PLATES OR EXTERIOR HANDLE GASKET REF TSM 52-21-00-810-810-A DUE TO NO OBVIOUS DEFECTS NOTED CLEANED HATCH SEAL AS A PRECAUTION REF AMM 52-21-00 AND REINSTALLED OVERWING ADD EMP:U410711 EXITS REF AMM 52-21-11-400-001-A
